Title: Stability and hopf bifurcations on nonlinear delay malaria epidemic model استقرار وتفريقات هوبف للنموذج الرياضي الذي به تأخير لوباء الملاريا
Authors: Saker Samir H
Issue Date: 2009
Citation: Stability and hopf bifurcations on nonlinear delay malaria epidemic model استقرار وتفريقات هوبف للنموذج الرياضي الذي به تأخير لوباء الملاريا S H Sakerمجلة جامعة الملك سعود مجلة العلوم عمادة شؤون المكتبات، جامعة الملك سعودVol 21 no 2 (2009 1430 H) p p 85100Saker Samir H
Abstract: The objective of this paper is to systematically study the boundedness persistence and stability of the nonlinear malaria epidemic model with latent periods First we consider the simplified model with the approximation £ (tn) £ (t)nf (t) when is small enough so that the function f does not very too rapidly over the time interval [t t] and study the stability of the trivial and the positive equilibrium points Second when the latent periods are equal (and not small enough) we will investigate the stability of the positive equilibrium point and prove the existence of Hopf bifurcations and discuss the stability independent of the delays Third in the case when the latent periods are different we will employ the lyapunov functional method to establish some sufficient conditions for the local asymptotic stability of the positive equilibrium point
توصف انتشار بعض الأمراض بمعادلات تفاضلية غير خطية بها تأخير وعادة ما يكون من الصعوبة إيجاد الحلول لهذه المعادلات وذلك لمعرفة سلوك الظاهرة الذي منه يمكن التنبؤ والتوقع لسلوك هذه الأمراض في هذا البحث سوف يتم دراسة استقرار الحلول للنموذج الرياضي الذي يصف وباء الملاريا وكذلك تأثير فترات الحضانة على سلوك الحلول ومنها يمكن استنتاج أن هناك تفريقات هوبف وسوف نوضح أنه في حالة عدم وجود فترات حضانة للمرض لا يوجد هناك حلول دورية هذا البحث سوف نقوم بتطبيق طريقتين مختلفتين لدراسة استقرار الحلول وإثبات أنه عند زيادة فقرات الحضانة يوجد تفريقات هوبف ومنها يمكن معرفة وجود الحلول الدورية
URI: http://172.16.0.14/Dspace/handle/123456789/14348
Appears in Collections:English Articles

Files in This Item:

File Description SizeFormat
U01M01V21I02A01.pdf1.3 MBAdobe PDFView/Open
Number of visits :141
Number of Downloads :85
Login To Add Comment or Review

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.